# SDR AALA201812279003

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 21,120 hours, 8,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31516617
- Part serial: A8625
- Condition: Unsecure
- Location: L1 Door Slide
- Part time: 1,459 hours, 564 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 GIRT BAR WAS HANDING ON THE FLOOR.   THE AIRCRAFT WAS GROUNDED.  REPLACED THE  SLIDE IAW JC 26L00025010.
